| Model Number |
02.12.E0512FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 10 months from the primary, the patient came in due to instability and the cause is unknown.The surgeon upsized the poly from a 12mm to a 20mm to improve patient stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 7 january 2026.Gmk-spherika 02.12.E0512fr gmk-sphere tibial insert e-cross - flex 5r - 12mm (k202022) lot 2241409: (b)(4) items manufactured and released on 03-jan-2023.Expiration date: 11-dec-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.